Your Cart

eBook | Vol. 12 No. 4 (2022) | Journal of International Students!

On Sale
Added to cart
Explore new articles in this issue! 
Journal of International Students (JIS) is a quarterly peer-reviewed publication on international education (Print ISSN 2162-3104 & Online ISSN 2166-3750). We aim to actively speak to the most consequential conversations in international education. 

The journal publishes research on international students in secondary and tertiary education institutions, as well as displaced, migrant, and other immigrant student populations, including refugees, DACA holders, temporary protected status, and undocumented minorities. We also publish research on international faculty, teaching assistants, and postdoctoral researchers.
You will get a PDF (15MB) file